# SDR IPXA2020112262657

- Difficulty date: November 3, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6753503
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT OUTBOARD FLAP INBOARD HINGE FITTING CRACK.  REMOVED AND REPLACED LT OUTBOARD FLAP ASSEMBLY, IAW AMM 27-50-30-000-802 AND AMM 27-50-30-400-802.  (MINOR)
